Thread: Phentermine
View Single Post
Old 11-02-2006, 02:08 PM   #60
Sojourner
a brave new me...
 
Sojourner's Avatar
 
Join Date: Aug 2002
Location: Wisconsin, USA
Posts: 861

Default

Yes with phentermine you will lose the weight but more than likely gain it right back once you are off it because you no longer have an artificial appetite suppressant helping you. I have used this drug a couple times many years ago... both times lost maybe 20 pounds with exercise but always gained the weight right back. Side effects include racing heart, heart palpitations, dry mouth, insomnia, excessive thirst, irritability, trembling, and restlessness. It can cause depression and lethargy when you go off of it.

The only weight loss I have ever been able to keep off was through healthy eating choices (not chemically induced dieting with drugs) and exercise. Also phentermine IS ADDICTING and the high you get wears off after several weeks. This stuff is related to speed... I really wouldn't recommend it to anyone.
__________________
Sojo_grrl

198/187/128
5'2"

Sojourner is offline   Reply With Quote